# SDR 2005UALA00232

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 39,363 hours, 13,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 620 BETWEEN STR 16L AND 17L HAS HOLE DAMAGE.  HOLE DAMAGE CAUSED DURING INSTALLATION OF AN EXTERNAL FUSELAGE SKIN REPAIR.  SHEAR TIE WAS REMOVED, A REPLACEMENT SHEAR TIE WAS FABRICATED AND INSTALLED.
